| Model Number |
TMICL13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cataract (1766); Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk, a5 - unk, a6 - unk, b3 - unk, d6a - unk.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -11.0/1.0/075 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os).Lens opacity (cataract) asc was observed on (b)(6) 2023.Lens remains implanted.Reportedly, patient is trailing a scl for the refractive shift and will refer cataract surgery for now.
Additional Manufacturer Narrative
Corrected data: h6- health effect - clinical code: "1766" and "2137" should be added.H6- health effect - impact code: "2199" should be removed."4614 " should be added.H6- medical device problem code: "2993" should be removed."1401" should be added.B5- the reporter indicated that the surgeon implanted a 13.2mm tmicl 13.2 implantable collamer lens of diopter -13.00/1.5/092 (sphere/cylinder/axis) into the patient's left eye (os).The patient experienced an asc lens opacity observed on 17/may/2023, refractive change over time, and a spherical contact lens prescribed.The lens remains implanted.Status of the eye:" patient is trialing scl (spherical contact lens) os for the refractive shift; will defer cataract surgery for now." claim# (b)(4).